MathSciNet Relay Station
MathSciNet bibliographic data
MR2675000 60J27 (60J45 60J55 60K35)
Le Jan, Yves Markov loops and renormalization. Ann. Probab. 38 (2010), no. 3, 1280–1319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement